# SDR SWAA2022081742758

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 47,010 hours, 28,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE FLAP ON BOTTOM COME OUT. / [01] REATTACH FLAP VELCRO TO SLIDE HOUSING PER SIP
